# SDR 97UAL900872

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1859U
- Make and model: Doug DC-10-30
- Aircraft serial: 47819
- Engine: Ge CF650C2
- System (JASC): 7700 · Engine Indicating System
- Part: Cit Sensor
- Part number: 8901224
- Condition: Failed
- Location: Nr 2 Engine
- Component: Woodward Gov
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

UNABLE TO MAKE TAKEOFF POWER NR 2 ENGINE.  HAD TO ABORT TAKEOFF AT 100 KNOTS.  *S/D*  COMPRESSOR INLET TEMPERATURE SENSOR, 8901-224 WAS REPLACED.  UNIT FAILURE WAS CONFIRMED BY THE HOME SHOP.
